IJPAM: Volume 90, No. 1 (2014)
FOR RANDOM SUMS OF GEOMETRIC RANDOM VARIABLES
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. We determine a non-uniform bound for the distance between the distribution function of random sums of independent geometric random variables and an appropriate Poisson distribution function. Two examples have been given to illustrate the result obtained.
Received: July 17, 2013
AMS Subject Classification: 62E17, 60F05, 60G05
Key Words and Phrases: distribution function, geometric random variable, Poisson approximation, random sums, Stein-Chen method
Download paper from here.
DOI: 10.12732/ijpam.v90i1.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395